# SDR SWAA2025051456815

- Difficulty date: April 15, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB FWD UPPER SLIDE SEAL CRACKED.<[01] REMOVED AND REPLACED LT HORIZONTAL STAB FWD UPPER SLIDE SEAL  PER AMM 53-31-31-000-802. (REMOVAL) PER AMM 53-31-31-400-802. (INSTALLATION) SCREW GUN ID: PER2469 DUE DATE:08/2025;[02] VERIFIED COMPLETION ACTION 1
